# SDR EIAA9514

- Difficulty date: April 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N485EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20712
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Valve
- Condition: Closed
- Location: Nr 4 Crossfeed
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

JFK - LOG PAGE A 7103 - NR 4 ENGINE WILL NOT CROSSFEED.  FOUND NR 4 CROSSFEED VALVE IN CLOSED POSITION.  SECURED VALVE OPEN AS REQUIRED PER MEL 28-5 DDPG.  ITEM TO CONTINUE ON DMI NR 743.  VERIFIED VALVE OPEN BY TRANSFERRING FUEL BETWEEN TANK 3 AND 4 MAIN.  (X)
